Ask a Doctor and Get an Answer to Your Medical Question ASAP
If you're experiencing any penile lesions, please send us a pic. Thanks
Are you experiencing any penile discharge as well?
Thanks for the info. I suspect you're experiencing a minor urethral irritation which should improve with conservative management. You may
I'm assuming your GP has ruled out STI; if not it needs to be ruled out. And no, it's not cancer. Thanks
Yes, STIs can cause a penile discharge.
Also please rate my answers so far and then you may ask more questions in a new thread. Thanks
Good evening, I am Dr Ruff, did you still need advice?
I have reviewed your photos. The spots are indeed Fordyce spots which can occur in about 70% of men, unless changing, they wouldn't need any intervention. The photo at the beginning is useful, regarding the urtehtral meatus, there is a subtle skin change, this could be BXO/Lichen sclerosus and I would urge you ask your GP to have a closer look. This is not an STI but can lead to thickened/scarring of the skin, a lot of the time it can be managed with a combination of an antifungal cream and a steroids cream. But it can progress if left untreated. I would not be concerned with the jelly substance you have noticed unless you get urethral pain/discharge/increased urinary frequency - however any of these are indeed suggestive of a sexually transmitted infection
Good morning, no, it isn't linked to an STI other than it is could be of fungal or herpetic origin. For men, fungal is the main cause, but treatment including a potent topical steroid would be the best option first. If it wasn't to go away then you should ask your GP to look as they may ask a urologist to see you
Is there anything else I can help you with?
No worries, no, HIV would not even be a differential diagnosis for this
No problem. Do ask your GP about it though and see what they think